# SDR 2012F00197

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N125PS
- Make and model: Cndair CL6002A12
- Aircraft serial: 3058
- Aircraft time: 7,084 hours, 4,657 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Shorted
- Location: Galley
- Part time: 7,084 hours, 4,657 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ENROUTE, CABIN ATTENDANT DETECTED AND SAW SMOKE COMING FROM THE GALLEY AREA.  CONFIRMED LOCATION OF SMOKE AND PULLED ALL CIRCUIT BREAKERS TO GALLEY AND CAPTAIN SHUTOFF ALL GALLEY AND CABIN POWER. DECLARED AN EMERGENCY AND LANDED.  TROUBLESHOT AND INSPECTED,  FOUND GALLEY HOT WATER HEATER HAD SHORTED CAUSING SMOKE. DISCONNECTED THE WATER HEATER PULLED AND COLLARED CIRCUIT BREAKERS INSPECTED ALL SURROUNDING WIRING AND DETERMINED AIRCRAFT WAS SAFE FOR A ONE TIME FERRY FLIGHT,  SO THE AIRCRAFT CAN BE REPAIRED.
